# SDR SWAA2017051613715

- Difficulty date: May 10, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 72,858 hours, 58,387 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE MOUNT BRACKET CRACKED.  R&R BRACKET PER AMM.
